Quasi-linear algorithms for the topological watershed

Document type :
Journal articles
Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00622399
Contributor : Laurent Najman <>
Submitted on : Monday, September 12, 2011 - 2:12:13 PM
Last modification on : Thursday, July 5, 2018 - 2:26:40 PM
Long-term archiving on : Tuesday, December 13, 2011 - 2:25:38 AM

File

hal.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00622399, version 1

Citation

Michel Couprie, Laurent Najman, Gilles Bertrand. Quasi-linear algorithms for the topological watershed. Journal of Mathematical Imaging and Vision, Springer Verlag, 2005, 22 (2-3), pp.231-249. ⟨hal-00622399⟩

Share

Metrics

Record views

606

Files downloads

570